# SDR RAIA201601200002

- Difficulty date: January 20, 2016
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 33,159 hours, 19,230 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM HAS BEEN RECLASSIFIED AS A MAJOR REPAIR. ORIGINAL DISCREPANCY: TWO DENTS PROTRUDING FROM CENTER FUSELAGE SKIN BETWEEN FRAMES 22 AND 23, STRINGER 17L AND 18L. FWD DENT EVALUATED AND FOUND TO BE WITHIN LIMITS. AFT DENT REPAIRED IAW SRM. WHEN AVAILABLE, DETAILS OF THIS REPAIR WILL BE EMAILED TO 9-AMC-SDR-PROGMGR@FAA.GOV, UNDER THE SUBJECT:RAIA201601200002.
